# SDR R61A201711280958

- Difficulty date: November 28, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17004094001
- Condition: Corroded
- Location: Frames 13-14
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE FORWARD WET AREA AROUND THE GALLEY MOUNT HOLE AT FR13-FR14, RBL10. MAINTENANCE REMOVED CORROSION AND REPAIRED DAMAGED IN THE FORWARD WET AREA AROUND THE GALLEY MOUNT HOLE AT FR13-FR14, RBL10 WITH FABRICATED DOUBLER FROM 2024T3 .080 (REF PREMIER AVIATION PO# P4125C364) AND FILLER FROM 2024T3 .071 (REF PREMIER AVIATION PO# PS-1611068) IAW E170 SRM 53-10-10, 51-41-01, 51-41-02 AND EMBRAER ETD2017-170-105762. AIRCRAFT IS CURRENTLY STILL OUR OF SERVICE FOR HEAVY CHECK COMPLETION.
